# SDR CALA2022030100543

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 71,938 hours, 29,861 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screw
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Panel 414ar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 ONE SCREW MISSING LH INBOARD PYLON PANEL 414AR,  SCREW WAS REPLACED REPLACED MISSING SCREW.
